Colloquium Mathematicum, ( ISI ), Volume (154), No (1), Year (2018-7) , Pages (97-105)

Title : ( Norm continuity of qusi-continuous mappings into Cp(Y) )

Authors: L. Hola , Seyyed Alireza Kamel Mirmostafaee ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


Abstract. We use a topological game argument to show that, under some restrictions on a topological space X, every quasicontinuous mapping ' : X ! Cp(Y ) is norm continuous at points of a dense G subset of X provided that Y is totally countably compact. We improve some old results on joint continuity of separately continuous functions from the paper J. Saint-Raymond, Jeux topologiques et espaces de Namioka, Proc. Amer. Math. Soc. 87 (1983), 499-504. 1.


, pointwise continuity, quasicontinuous function, totally countably compact space, topological games.
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {L. Hola and Kamel Mirmostafaee, Seyyed Alireza},
title = {Norm continuity of qusi-continuous mappings into Cp(Y)},
journal = {Colloquium Mathematicum},
year = {2018},
volume = {154},
number = {1},
month = {July},
issn = {0010-1354},
pages = {97--105},
numpages = {8},
keywords = {pointwise continuity; quasicontinuous function; totally countably compact space; topological games.},


%0 Journal Article
%T Norm continuity of qusi-continuous mappings into Cp(Y)
%A L. Hola
%A Kamel Mirmostafaee, Seyyed Alireza
%J Colloquium Mathematicum
%@ 0010-1354
%D 2018